On some analytic properties of the resolvent kernel of an ordinary differential operator of even order on a Riemann surface
Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_5_a3,
author = {M. M. Gekhtman},
title = {On some analytic properties of the resolvent kernel of an ordinary differential operator of even order on a {Riemann} surface},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1971},
volume = {201},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a3/}
}
TY - JOUR AU - M. M. Gekhtman TI - On some analytic properties of the resolvent kernel of an ordinary differential operator of even order on a Riemann surface JO - Doklady Akademii Nauk PY - 1971 SP - 1025 EP - 1028 VL - 201 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a3/ LA - ru ID - DAN_1971_201_5_a3 ER -
%0 Journal Article %A M. M. Gekhtman %T On some analytic properties of the resolvent kernel of an ordinary differential operator of even order on a Riemann surface %J Doklady Akademii Nauk %D 1971 %P 1025-1028 %V 201 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a3/ %G ru %F DAN_1971_201_5_a3
M. M. Gekhtman. On some analytic properties of the resolvent kernel of an ordinary differential operator of even order on a Riemann surface. Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a3/